# SDR SIMA200202208

- Difficulty date: December 22, 2001
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521843401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE FLOORBOARD SUPPORT ANGLE ON THE LEFT OMEGA BEAM AT FRAME 20.  MAINTENANCE REPLACED THE FLOORBOARD SUPPORT ANGLE ON THE LEFT OMEGA BEAM IAW EMB SRM 51-40-02.  (M)
